Results 1 to 2 of 2
Question about withdrawal...
  1. #1
    spacie1985 is offline Junior Member
    Join Date
    Jul 2016
    Posts
    26

    Default Question about withdrawal...

    I'm tapering down from oxycodone 30mg (used to be four a day) and ms contin 100mg (used to be one to two a day). I haven't had any of the ms contin for a day and a half but I am still taking the oxycodones (2-3 a day instead of 4). I've been uncomfortable (it was very uncomfortable last night specifically) and it made me wonder if that's because of the lack of ms contin in my system. I know it's a longer acting medication and it was a high dose. I figure I'll keep my schedule of 2-3 oxycodones a day for another week or so and then take some off from there. Long story short, I just was wondering if the discomfort is from the ms contin withdrawal.

  2. #2
    Ricky71 is offline Platinum Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    2,706

    Default

    Quote Originally Posted by spacie1985 View Post
    I'm tapering down from oxycodone 30mg (used to be four a day) and ms contin 100mg (used to be one to two a day). I haven't had any of the ms contin for a day and a half but I am still taking the oxycodones (2-3 a day instead of 4). I've been uncomfortable (it was very uncomfortable last night specifically) and it made me wonder if that's because of the lack of ms contin in my system. I know it's a longer acting medication and it was a high dose. I figure I'll keep my schedule of 2-3 oxycodones a day for another week or so and then take some off from there. Long story short, I just was wondering if the discomfort is from the ms contin withdrawal.
    Spacie - you already have a thread on this subject. You should keep your questions in that thread because it will be confusing to follow you with multiple threads going! Go back and read that thread from the beginning, you are tapering too fast! Here's what I wrote in your original thread!

    "If you are adamant about tapering and you just can't or refuse to go cold turkey then the taper has to be done very slowly as to minimize and/or eliminate any withdrawal symptoms! I would eliminate the ms contin right away and just wean with the short-acting oxycodone. It is recommended to taper 20% every week or so, the lower in dosage you go the slower the taper goes! Listen to your body, you can speed up the taper or slow it down depending how you feel? Remember with tapering, slow and steady wins the race!"

    Slow your taper down to a 20% reduction (go slower and less reduction if you are too uncomfortable), stay there for 5-7 days then repeat! Stay on your original thread though! You'll be fine just slow down! Take care... God bless us all!
    Last edited by Anonymous; 07-15-2016 at 06:22 PM.

Similar Threads

  1. question about suboxone withdrawal
    By Dean13audiS4 in forum Prescription Drug Addiction
    Replies: 0
    Last Post: 07-06-2017, 10:43 PM
  2. Ativan withdrawal question
    By ginnygravity in forum Benzodiazepine Withdrawal
    Replies: 1
    Last Post: 05-07-2017, 12:25 AM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22